# SDR SWAA2013030513325

- Difficulty date: March 5, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,533 hours, 23,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: D29982225
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR STORAGE BRACKET BROKEN.  REMOVED AND REPLACED COVER ASSY PER AMM.
